Author: CX Zheng;

Title: NUMERICAL SOLUTION OF BI-PERIODIC ELLIPTIC PROBLEMS IN UNBOUNDED DOMAINS

Journal: COMMUNICATIONS IN MATHEMATICAL SCIENCES

Year: 2012

Volume: 10

Page: 513 - 526


Author: E Cacio; SE Cohn; R Spigler;

Title: Numerical treatment of degenerate diffusion equations via Feller's and applications boundary classification;

Journal: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS

Year: 2012

Volume: 28

Page: 807 - 833


Author: A Reinfelds; O Dumbrajs; H Kalis; J Cepitis; D Constantinescu;

Title: Numerical Experiments with Single Mode Gyrotron Equations

Journal: MATHEMATICAL MODELLING AND ANALYSIS

Year: 2012

Volume: 17

Page: 251 - 270


Author: GH Gao; ZZ Sun; YN Zhang;

Title: A finite difference scheme for fractional sub-diffusion equations on an unbounded domain using artificial boundary conditions

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2012

Volume: 231

Page: 2865 - 2879


Author: bin Zubair, H B Reps; W Vanroose;

Title: A Preconditioned Iterative Solver for the Scattering Solutions of the Schrodinger Equation

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2012

Volume: 11

Page: 415 - 434


Author: MR Poniedzialek; B Szafran;

Title: Carrier-carrier inelastic scattering events for spatially separated electrons: Magnetic asymmetry and turnstile electron transfer

Journal: PHYSICAL REVIEW B

Year: 2012

Volume: 85


Author: SV Yalunin; M Gulde; C Ropers;

Title: Strong-field photoemission from surfaces: Theoretical approaches

Journal: PHYSICAL REVIEW B

Year: 2011

Volume: 84


Author: P Klein; X Antoine; C Besse; M Ehrhardt;

Title: Absorbing Boundary Conditions for Solving N-Dimensional Stationary Schrodinger Equations with Unbounded Potentials and Nonlinearities

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2011

Volume: 10

Page: 1280 - 1304


Author: HW Li; XN Wu; JW Zhang;

Title: Local absorbing boundary conditions for nonlinear wave equation on unbounded domain

Journal: PHYSICAL REVIEW E

Year: 2011

Volume: 84


Author: JW Zhang; ZZ Sun; XN Wu; DS Wang;

Title: Analysis of High-Order Absorbing Boundary Conditions for the Schrodinger Equation

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2011

Volume: 10

Page: 742 - 766


Author: X Antoine; C Besse; P Klein;

Title: Numerical solution of time-dependent nonlinear Schrodinger equations using domain truncation techniques coupled with relaxation scheme

Journal: LASER PHYSICS

Year: 2011

Volume: 21

Page: 1491 - 1502


Author: AG Bratsos;

Title: A Modified Numerical Scheme for the Cubic Schrodinger Equation

Journal: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS

Year: 2011

Volume: 27

Page: 608 - 620


Author: V Vaibhav;

Title: Artificial boundary conditions for certain evolution PDEs with cubic nonlinearity for non-compactly supported initial data

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2011

Volume: 230

Page: 3205 - 3229


Author: M Rizea; N Carjan;

Title: Computational Study of Scission Neutrons in Low-Energy Fission: Stationary and Time-Dependent Approaches

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2011

Volume: 9

Page: 917 - 936


Author: C Perret; WP Petersen;

Title: Stabilizing simulations of complex stochastic representations for quantum dynamical systems

Journal: JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL

Year: 2011

Volume: 44


Author: IA Zlotnik;

Title: Family of finite-difference schemes with approximate transparent boundary conditions for the generalized nonstationary Schrodinger equation in a semi-infinite strip

Journal: COMPUTATIONAL MATHEMATICS AND MATHEMATICAL PHYSICS

Year: 2011

Volume: 51

Page: 355 - 376


Author: A Faraj; A Mantile; F Nier;

Title: ADIABATIC EVOLUTION OF 1D SHAPE RESONANCES: AN ARTIFICIAL INTERFACE CONDITIONS APPROACH

Journal: MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES

Year: 2011

Volume: 21

Page: 541 - 618


Author: RM Feshchenko; AV Popov;

Title: Exact transparent boundary condition for the parabolic equation in a rectangular computational domain

Journal: JOURNAL OF THE OPTICAL SOCIETY OF AMERICA A-OPTICS IMAGE SCIENCE AND VISION

Year: 2011

Volume: 28

Page: 373 - 380


Author: M Schuricke; GJ Zhu; J Steinmann; K Simeonidis; I Ivanov; A Kheifets; AN Grum-Grzhimailo; K Bartschat; A Dorn; J Ullrich;

Title: Strong-field ionization of lithium

Journal: PHYSICAL REVIEW A

Year: 2011

Volume: 83


Author: AA Zlotnik; IA Zlotnik;

Title: Family of finite-difference schemes with transparent boundary conditions for the nonstationary Schrodinger equation in a semi-infinite strip

Journal: DOKLADY MATHEMATICS SN 1064-5624

Year: 2011

Volume: 83

Page: 12 - 18


Author: S Thirunavukkarasu; MN Guddati;

Title: Absorbing boundary conditions for time harmonic wave propagation in discretized domains

Journal: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING

Year: 2011

Volume: 200

Page: 2483 - 2497


Author: JX Zhu; ZQ Shen;

Title: Computation of Nonlinear Schrodinger Equation on an Open Waveguide Terminated by a PML

Journal: CMES-COMPUTER MODELING IN ENGINEERING & SCIENCES

Year: 2011

Volume: 71

Page: 347 - 362


Author: X Antoine; C Besse; P Klein;

Title: ABSORBING BOUNDARY CONDITIONS FOR GENERAL NONLINEAR SCHRODINGER EQUATIONS

Journal: SIAM JOURNAL ON SCIENTIFIC COMPUTING

Year: 2011

Volume: 33

Page: 1008 - 1033


Author: A Nissen; G Kreiss;

Title: An Optimized Perfectly Matched Layer for the Schrodinger Equation

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2011

Volume: 9

Page: 147 - 179


Author: XN Wu; JW Zhang;

Title: HIGH-ORDER LOCAL ABSORBING BOUNDARY CONDITIONS FOR HEAT EQUATION IN UNBOUNDED DOMAINS

Journal: JOURNAL OF COMPUTATIONAL MATHEMATICS

Year: 2011

Volume: 29

Page: 74 - 90


Author: A Jungel; JF Mennemann;

Title: Time-dependent simulations of quantum waveguides using a time-splitting spectral method

Journal: MATHEMATICS AND COMPUTERS IN SIMULATION

Year: 2010

Volume: 81

Page: 883 - 898


Author: L Halpern; J Szeftel;

Title: OPTIMIZED AND QUASI-OPTIMAL SCHWARZ WAVEFORM RELAXATION FOR THE ONE-DIMENSIONAL SCHRODINGER EQUATION

Journal: MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES

Year: 2010

Volume: 20

Page: 2167 - 2199


Author: E Bakalis;

Title: Designing Nanomachines: A Theoretical and Computational Approach

Journal: JOURNAL OF COMPUTATIONAL AND THEORETICAL NANOSCIENCE

Year: 2010

Volume: 7

Page: 1783 - 1799


Author: CX Zheng;

Title: Fast evaluation of exact transparent boundary condition for one-dimensional cubic nonlinear Schrodinger equation

Journal: FRONTIERS OF MATHEMATICS IN CHINA

Year: 2010

Volume: 5

Page: 589 - 606


Author: C Birk; C Song;

Title: A local high-order doubly asymptotic open boundary for diffusion in a semi-infinite layer

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2010

Volume: 229

Page: 6156 - 6179


Author: A Nissen; HO Karlsson; G Kreiss;

Title: A perfectly matched layer applied to a reactive scattering problem

Journal: JOURNAL OF CHEMICAL PHYSICS

Year: 2010

Volume: 133


Author: SG Zhou; XL Cheng;

Title: Numerical solution to coupled nonlinear Schrodinger equations on unbounded domains

Journal: MATHEMATICS AND COMPUTERS IN SIMULATION

Year: 2010

Volume: 80

Page: 2362 - 2373


Author: M Ehrhardt;

Title: Absorbing Boundary Conditions for Hyperbolic Systems

Journal: NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS

Year: 2010

Volume: 3

Page: 295 - 337


Author: SQ Tang; M Fang;

Title: Unstable Surface Modes in Finite Chain Computations: Deficiency of Reflection Coefficient Approach

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2010

Volume: 8

Page: 143 - 158


Author: JC Jin; XN Wu;

Title: Convergence of a finite element scheme for the two-dimensional time-dependent Schrodinger equation in a long strip

Journal: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS

Year: 2010

Volume: 234

Page: 777 - 793


Author: A Scrinzi;

Title: Infinite-range exterior complex scaling as a perfect absorber in time-dependent problems

Journal: PHYSICAL REVIEW A

Year: 2010

Volume: 81


Author: S Selsto; S Kvaal;

Title: Absorbing boundary conditions for dynamical many-body quantum systems

Journal: JOURNAL OF PHYSICS B-ATOMIC MOLECULAR AND OPTICAL PHYSICS

Year: 2010

Volume: 43


Author: R Ciegis; M Radziunas;

Title: Effective Numerical Integration of Traveling Wave Model for Edge-Emitting Broad-Area Semiconductor Lasers and Amplifiers

Journal: MATHEMATICAL MODELLING AND ANALYSIS

Year: 2010

Volume: 15

Page: 409 - 430


Author: VA Trofimov; TM Lysak; OV Matusevich; S Lan;

Title: Parameter Control of Optical Soliton in One-Dimensional Photonic Crystal

Journal: MATHEMATICAL MODELLING AND ANALYSIS

Year: 2010

Volume: 15

Page: 517 - 532


Author: MN Guddati; S Thirunavukkarasu;

Title: Phonon absorbing boundary conditions for molecular dynamics

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2009

Volume: 228

Page: 8112 - 8134


Author: L Sumichrast; M Ehrhardt; TRANSPARENT BOUNDARY CONDITIONS (TBC) FOR THE PARABOLIC WAVE EQUATION 1 THEORY

Journal: JOURNAL OF ELECTRICAL ENGINEERING-ELEKTROTECHNICKY CASOPIS

Year: 2009

Volume: 60

Page: 301 - 312


Author: XT Li;

Title: On the stability of boundary conditions for molecular dynamics

Journal: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS

Year: 2009

Volume: 231

Page: 493 - 505


Author: M Heinen; HJ Kull;

Title: Radiation boundary conditions for the numerical solution of the three-dimensional time-dependent Schrodinger equation with a localized interaction

Journal: PHYSICAL REVIEW E

Year: 2009

Volume: 79


Author: M Ehrhardt; H Han; CX Zheng;

Title: Numerical Simulation of Waves in Periodic Structures

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2009

Volume: 5

Page: 849 - 870


Author: A Soba;

Title: A Finite Element Method Solver for Time-Dependent and Stationary Schrodinger Equations with a Generic Potential

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2009

Volume: 5

Page: 914 - 927


Author: del Campo, A G Garcia-Calderon; JG Muga;

Title: Quantum transients

Journal: PHYSICS REPORTS-REVIEW SECTION OF PHYSICS LETTERS

Year: 2009

Volume: 476

Page: 1 - 50


Author: JW Zhang; ZL Xu; XN Wu;

Title: Unified approach to split absorbing boundary conditions for nonlinear Schrodinger equations: Two-dimensional case

Journal: PHYSICAL REVIEW E

Year: 2009

Volume: 79


Author: B Ducomet; A Zlotnik; I Zlotnik;

Title: ON A FAMILY OF FINITE-DIFFERENCE SCHEMES WITH APPROXIMATE TRANSPARENT BOUNDARY CONDITIONS FOR A GENERALIZED 1D SCHRODINGER EQUATION

Journal: KINETIC AND RELATED MODELS

Year: 2009

Volume: 2

Page: 151 - 179


Author: PS Petrov; MY Trofimov;

Title: A nonstationary form of the range refraction parabolic equation and its application as an artificial boundary condition for the wave equation in a waveguide

Journal: EPL

Year: 2009

Volume: 85


Author: X Antoine; C Besse; P Klein;

Title: Absorbing boundary conditions for the one-dimensional Schrodinger equation with an exterior repulsive potential

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2009

Volume: 228

Page: 312 - 335


Author: R Ciegis; I Laukaityte; M Radziunas;

Title: Numerical Algorithms for Schrodinger Equation with Artificial Boundary Conditions

Journal: NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION

Year: 2009

Volume: 30

Page: 903 - 923


Author: C Birk; C Song;

Title: A continued-fraction approach for transient diffusion in unbounded medium

Journal: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING

Year: 2009

Volume: 198

Page: 2576 - 2590


Author: A Arnold; M Schulte;

Title: Transparent boundary conditions for quantum-waveguide simulations

Journal: MATHEMATICS AND COMPUTERS IN SIMULATION CT 5th Vienna International Conference on Mathematical Modelling CY FEB, 2006 CL Vienna, AUSTRIA

Year: 2008

Volume: 79

Page: 898 - 905


Author: JW Zhang; ZL Xu; XN Wu;

Title: Unified approach to split absorbing boundary conditions for nonlinear Schrodinger equations

Journal: PHYSICAL REVIEW E

Year: 2008

Volume: 78


Author: M Ehrhardt; CX Zheng;

Title: Exact artificial boundary conditions for problems with periodic structures

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2008

Volume: 227

Page: 6877 - 6894


Author: M Schulte; A Arnold;

Title: DISCRETE TRANSPARENT BOUNDARY CONDITIONS FOR THE SCHRODINGER EQUATION - A COMPACT HIGHER ORDER SCHEME

Journal: KINETIC AND RELATED MODELS

Year: 2008

Volume: 1

Page: 101 - 125


Author: D Ruprecht; A Schadle; F Schmidt; L Zschiedrich;

Title: TRANSPARENT BOUNDARY CONDITIONS FOR TIME-DEPENDENT PROBLEMS

Journal: SIAM JOURNAL ON SCIENTIFIC COMPUTING

Year: 2008

Volume: 30

Page: 2358 - 2385


Author: A Arnold;

Title: Mathematical properties of quantum evolution equations

Journal: QUANTUM TRANSPORT SE LECTURE NOTES IN MATHEMATICS CT CIME Summer School on Modelling, Analyusis and Asymptotics CY SEP 11-16, 2006 CL Cetraro, ITALY SP CIME BN 978-3-540-79573-5

Year: 2008

Volume: 1946

Page: 45 - 109